Chemotherapeutic Drugs-Variant 3

Chemotherapeutic Drugs-Variant 3 - Chemotherapeutic Drugs...

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
Variant # 3 1.Which of the following is NOT associated with treatment of cancer patients with an alkylating agent: A. Nausea B. Hair loss C. A rapid decline in erythrocyte count D. A decline in white blood cell numbers E. Degeneration of intestinal crypts 2.Penicillin acts by: A. Inhibition of DNA synthesis B. Facilitation of cross linkage in the cell wall C. Alteration of binding sites on sterols D. Inhibition of a transpeptidase E. Altering the RNA template 3.The mechanism of action of all of the following chemotherapeutic drugs is due to alkylation of DNA EXCEPT: A. thiotepa B. cyclophosphamide C. carboplatin D. bleomycin E. melphalan 4.A 19 year old boy presented to his physician with pain in his right thigh. On evaluation, the right thigh had swelling which extended along a 15 cm length. X- ray showed extensive boney destruction and a bony tumor which was diagnosed as osteogenic sarcoma. This young athlete was offered limb salvage treatment which included neoadjuvant chemotherapy (doxorubicin + cisplatin + high dose methotrexate) and radiotherapy prior to tumor resection with bone grafting. This patient was also administered citrovorum factor to rescue the normal cells from the toxicity of which of the following treatments? A. doxorubicin B. methotrexate C. cisplatin D. radiotherapy 5.If upon Mr. Smythe's recovery diagnostic tests were conducted to help identify the basis of the reaction, which of the following would be most likely to identify the offending drug? A. Cytochrome P-450 measurements B. pulmonary function tests C. dibucaine number D. creatinine clearance 6.Impaired vision is an adverse effect of: A). carbenicillin B). ethambutol C). rifampin D). colistin E). Cycloserine 7.Which of the following antibiotics is most closely associated with the development of hepatitis? A). kanamycin B). penicillin G C). tetracycline D). isoniazid E). Ethambutol 8.Isoniazid-induced liver damage: A). occurs primarily in patients under 30 years of age B). occurs with increased frequency in patients receiving concomitant ethambutol therapy C). is probably due to the formation of a toxic hydrazine metabolite that binds to liver protein D). is frequently associated with allergic manifestations such as eosinophilia, fever, and rash E). All of the above 9.Which of the following is a bactericidal antitubercular drug that has an inhibitory action on cell wall synthesis? A). isoniazid B). rifampin C). ethambutol D). streptomycin E). para-aminosalicylic acid A 24-year old accountant comes to a clinic with complaints of a dry cough, headache, fever, and malaise which have lasted 3 or 4 days. The patient appears to have some respiratory difficulty, and chest examination reveals rales but no other obvious signs of pulmonary involvement. However, extensive patchy infiltrates are seen on a chest x-ray. A Gram-stained smear of expectorated sputum fails to reveal any bacterial
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full Document Right Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

{[ snackBarMessage ]}

Page1 / 5

Chemotherapeutic Drugs-Variant 3 - Chemotherapeutic Drugs...

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online